# SDR MALA975942

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEVERAL EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED ALL EMERGENCY LIGHT BATTERY PACKS, OPS CHECK GOOD.
